Robust stabilization for discrete-time systems with slowly time-varying uncertainty

Wassim M. Haddad, Vikram Kapila

Research output: Contribution to journalArticle

Abstract

In this paper we construct a new class of parameter-dependent Lyapunov functions for discrete-time systems to guarantee robust stability in the presence of time-varying rate-restricted plant uncertainty. Extensions to a class of time-varying nonlinear uncertainty that generalizes the discrete-time multivariable Popov criterion are also considered. These results are then used for controller synthesis to address the problem of robust stabilization in the presence of slowly time-varying real parameters.

Original languageEnglish (US)
Pages (from-to)71-84
Number of pages14
JournalJournal of the Franklin Institute
Volume333
Issue number1
DOIs
StatePublished - Jan 1996

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Signal Processing
  • Computer Networks and Communications
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Robust stabilization for discrete-time systems with slowly time-varying uncertainty'. Together they form a unique fingerprint.

  • Cite this